# SDR AALA991872

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SAN - FLT 1626 - AFTER TAKEOFF, RUBBER ODOR IN CABIN.  RETURNED AND LANDED SAN WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED OPERATIONS CHECK OF ELECTRICAL EQUIPMENT.  UNABLE TO DUPLICATE RUBBER ODOR.  AS A PRECUATIONARY, CHANGED COALESER BAGS.  OPERATED PACKS WITH ENGINES AND APU WITH NO RUBBER ODOR NOTED.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
